# SDR SWAA2021112346239

- Difficulty date: November 20, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737
- Aircraft serial: 27870
- Aircraft time: 76,114 hours, 45,019 cycles
- System (JASC): 3500 · Oxygen System
- Part: Sign
- Condition: Incorrect
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LEFT AFT ENTRY DOOR EMERGENCY EXIT SIGH POIN TO THE WRONG DIRECTION ; / [01] REMOVED AND REPLACED PER SIP; [02] ENTERED ON LOG PAGE 1714474; [03] CERTIFY CORRECTION
